Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

What cause vertigo with breathlessness indicate?

DOCTOR OF THE MONTH - Sep 2017
Sep 2017
User rating for this question
Very Good
Answered by

Pulmonologist
Practicing since : 2008
Answered : 13049 Questions
Question
Hello,
I have been training with a trainer since September, usually I am in good shape & was doing well, but then began to get exhausted. Past month I constantly feel dizzy, short of breath and now can't climb a flight of stairs without stopping to catch my breath. 5 days ago I was admitted to the ER after I suffered my 3rd sycop in a day. My BP was uneven (left-right arms) 192/102. Taponin enzyme was a 6.9, then got lower as time went by. All tests for my heart came back "normal". My resting HR is around 50 and my Respiration Rate is between 6 and 8/min. Now any level of activity I get short of breath, dizzy and chest pain. Dr say nothing wrong with me.
Sat, 2 Jun 2018 in Medicines and Side Effects
 
 
Answered by Dr. Kaushal Bhavsar 3 hours later
Brief Answer:
Get done ambulatory blood pressure monitoring.

Detailed Answer:
Thanks for your question on Healthcare Magic.
I can understand your concern.
First of all, no need to worry for major heart diseases like coronary artery disease or heart failure because your cardiac work up is normal.
Your blood pressure is fluctuating.
So better to get done ambulatory blood pressure monitoring (continuous monitoring of blood pressure throughout the day).
If this is suggestive of high blood pressure then you will need antihypertensive drug.
If this is also normal then no need to worry much.
Sometimes undiagnosed stress and anxiety can also cause similar symptoms.
So please let me know if you are dealing with stressful life.
I will be happy to help you further. Wish you good health. Thanks.
Above answer was peer-reviewed by
 
Follow-up: What cause vertigo with breathlessness indicate? 6 hours later
Not stress or anxiety as I would feel the effect even at rest.
My blood pressure is being monitored and back to normal 128/76. I still take Ramiprill 5mg/day.
Symptoms come back when I am physically active.
Could it be Brandycardia?
Or side effects of the Ramiprill?
Since April I have been working out 4x/week, cycling 60 to 90 minutes. Since September I added circuit training 2x/week with a trainer.
Could I have lowered my Blood Presure with exercise and now the meds are causing some side effects?
 
 
Answered by Dr. Kaushal Bhavsar 15 hours later
Brief Answer:
Yes, this is possible.

Detailed Answer:
Thanks for your follow up question on Healthcare Magic.
I can understand your concern.
Yes, this can be possible.
Regular exercise might have reduced your blood pressure which is further reduced by ramipril and causing symptoms.
So you should discuss this with your doctor and ask him to reduce or stop ramipril and see if your symptoms are improving or not.
Hope I have solved your query. I will be happy to help you further. Wish you good health. Thanks.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor